# SDR DALA2024091008901

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0548371) CRACK OF 0.300IN LENGTH ON RH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN SLOT. RH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN SLOT WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 REPAIR 6. ASSOCIATED AA 5714-01004 ADDED FOR AC 3733.
